| Model Number |
MCP-40 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
Event or Problem Description
It was reported the silicone implants were worn and required replacement.